Doctor insights on:
Nausea From Doxycycline
When you stop: Nausea would stop soon after you stop doxy.
Doxycycline effects: Nausea, abdominal discomfort, diarrhea and sometimes vomiting are common side effects of taking doxycycline. Oftentimes, these symptoms disappear as you continue taking the antibiotic for the prescribed duration of treatment. If these side effects are incapacitating, you need to ask your doctor for an alternative antibiotic, if possible, to treat your specific ailment.See 1 more doctor answer
Just started 100mg twice daily of doxycycline for tick bite/rash. How long before side effects start? If any? Severe nausea?
Having Zinc Acetate & Doxycycline-LB tabs, 1.5 hours after meal, for acne. Have severe nausea & discomfort after having tabs, for 10-15 mins. Advice?
Yes: Get yourself onto a better acne regimen. Stop taking the zinc; it's generally bad for you, probably won't touch your acne, and it's probably making you sick. That leaves you on just tetracycline, and you must not take just an antibiotic for acne. Add topical benzoyl peroxide. If the tetracycline makes you sick, or this doesn't help, consider isotretinoin if severe and/or a different regimen.
Is miralax (polyethylene glycol) or metamucill safe to take with doxycycline? I'm also using an anti nausea pill call ondansetron HCl 8mg.
Can doxycycline mono hydrate cause my nausea and upper stomach and back pain? I take it in 50mg for my acne alone with some meds for my add. Help?
Could be: Doxycycline can be very irritating to stomachs in some people. Try taking it with some fruit or other snack & see if improves.
Had lap/choelo. Nextweek severe hives-prednisone&benadryl.3weekpneumonia-doxycycline hyclate&flovent.6days treatmentstill nausea &light headedwhentired?
Complications: This is too far complicated for an online forum to answer. There are many facets in your story that need to be discussed. You need to see doctors in your area and your surgeon to determine where your symptoms are coming from.
On 100mg twice a day of doxycycline b/c of tick bite rash. How common is upset stomach and nausea? Why drink full glass of water?
Doxycycline for sinus/ear infection, doc out of town now. Giving me bad leg cramps & reflux & nausea, what should I do?
Been takin doxycycline for episidymitis for 4 days now and every time I have a tablet I feel sick and generally just don't feel great from it?
I've taken 1 500mg of clarithromycin today for sinus infection that won't go away feel sick and dizzy should I continue had doxycycline before?
Call your doctor: If clarithromycin makles you feel sick and dizzy, stop the medicine and call your physician, who can make changes in your drugs.
Had chlamydia, then severe cough with sputum, after treatment with doxycycline 100mg b.i.d and azithromycin still feel sick, could be related?
M.D. visit: Another sputum sample to determine whether there is a secondary infection is indicated, and possibly a chest x ray to rule out pneumonia. Your history of smoking also makes it likely that you have underlying lung problems which can cause a chronic cough and respiratory symptoms. If you see your physician, a set of pulmonary function tests can be ordered.
- Talk to a doctor online
- Doxycycline nausea
- Pain from taking doxycycline
- Is morning nausea common while taking doxycycline antibiotic?
- Panic attacks and muscle pain from doxycycline
- Nausea from nervousness
- How to escape from nausea?
- Nausea from antibiotics
- Nausea from bactrim
- Doxycycline hyclate nausea